RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1991 Volume 88, Number 1, Pages 141–145 (Mi tmf5784)

This article is cited in 9 papers

Exact relation for photon distribution function in a medium in the long-wavelength limit

V. B. Bobrov


Abstract: Linear response theory is used to obtain an exact relation between the equilibrium photon distribution function in the long-wavelength limit and the magnetic constant of the medium. The photon Green's function and magnetic permeability for an ideal degenerate Bose gas of charged particles are considered.

Received: 03.09.1990


 English version:
Theoretical and Mathematical Physics, 1991, 88:1, 773–776

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025